# SDR UIEA2020101292197

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,904 hours, 20,432 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Shutoff Valve
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT & APPROACH RT ENGINE HPSOV STATUS MESSAGE APPEARED SEVERAL TIMES.  PERFORMED BITE TEST OF AIR SUPPLY MODULE, PER AMM 36-23-00-715-001.  BITE SUCCESSFUL, NO FAULTS NOTED AT THIS TIME.
